# SDR SWAA2022021411533

- Difficulty date: April 2, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. WING; CRACK IN BULB SEAL RETAINER APPROX. 272 ON FIXED T/E SUPPORT. / REMOVED AND REPLACED BULB SEAL RETAINER BRACKET ON RH WING TE STRUCTURE AT APPROX 272 IAW SRM 51-40-02-00G-0 PAR 4 AND FIG 8
